Vesties’ Village

Notifications
Clear all

Dizziness

3 Posts
2 Users
0 Likes
724 Views
(@julie-g)
Active Member
Joined: 2 years ago
Posts: 3
Topic starter  

Hi i would like to share my story, i had my covid booster on 11th dec last year which was the phviser and i took ill on the 20th, my symptoms are dizziness, blurred weird vision, breathless, wheezing etc, before this i had no problems at all and i feel like a completely different person, i have had so many tests including an mri scan and nothing is showing up at all, the doctors will not accept that it could be that, i am waiting for an ent appointment but do not hold out much hope with that either, can anyone help i am at my wits end


   
Quote
(@regretvax)
Very Active Member
Joined: 2 years ago
Posts: 110
 

Hi Julie,

I understood what you’re going through. There are many of us who were healthy before the jab. A lot of symptoms you are describing, other and I can relate. Please take a look at the IG thread: it has stories of others who had adverse reactions due to the vax.

Instagram: Covidvictimsportraits 

Take care,

Lyn

Message anytime. 


   
ReplyQuote
(@julie-g)
Active Member
Joined: 2 years ago
Posts: 3
Topic starter  

@regretvax thank you, i was all for the vaccines until this happened, i do not want to be like this forever it is horrible


   
ReplyQuote